Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Medication Change

Posted by on Jan. 25, 2009 at 6:00 PM
  • 0 Replies
  • 185 Total Views

Hi Friends =)

I have a question if I may. I went for my yearly physical last week and my doctor upped my Synthryoid medication. I now take 25mg. one day and the 2nd day I take 50 mg. I am not too sure why he is doing it this way.

My question is do any of you feel this may effect my menstruation cycle? I got my period January 11 and it lasted for the usual five day. This evening I got it again. Has this happend to anyone before?

Thank You in advance,

Melissa

Owner of  http://www.cafemom.com/group/obsessiveintrusivethoughts


http://www.cafemom.com/group/weightlosshypo

by on Jan. 25, 2009 at 6:00 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies:
There are no replies to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)